MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG BONE SCREWS, MP, CROSS-PIN, DIAM.2.0X8MM,(5/PACKAGE); IMPLANT

STRYKER LEIBINGER FREIBURG BONE SCREWS, MP, CROSS-PIN, DIAM.2.0X8MM,(5/PACKAGE); IMPLANT
Model Number 50-20708
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646)
Date of Event 08/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that a patient with a history of sleep apnea and bleeding underwent a lefort 1/bsso procedure on (b)(6) 2020.Patient came in for follow up visit complaining of some pain, and surgeon noticed a cross bite.Surgeon had patient scanned and determined that hardware may be loose.Surgeon removed hardware from patient¿s right and left mandible, put patient in arch bars to reestablish occlusion and fixated right and left mandible.Procedure was completed with no issues.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The devices were not returned for evaluation.No images (e.G.X-rays) of the reported event were provided.Thus, the reported event could not be confirmed.As described in the event description, patient underwent a lefort 1/bsso on (b)(6) 2020.In a follow-up visit, patient complained of pain.A postoperative scan was performed about a week prior to the revision surgery.Surgeon has determined that device may be loose.On (b)(6) 2020, surgeon removed the reported devices and fixated right and left mandible with no reported issues.A follow-up has shown that patient¿s bone quality is good.However, it is not known if patient is compliant to post-operative care instructions.It has been also reported, that drill 50-16520 was used during procedure, the blade used during surgery however, is unknown.The drill could be used for screws with a length of up to 20mm and is intended to be used for the reported screw.Possible root causes as described in related risk management file are: hcp did not provide stable fixation; delayed healing or bad bone condition (patient incompliance).Based on statistical evaluation there is no indication for an incorrectly working product or any systematic design, material or manufacturing related issue.

Brand Name
BONE SCREWS, MP, CROSS-PIN, DIAM.2.0X8MM,(5/PACKAGE)
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
MDR Report Key10504362
Report Number0008010177-2020-00051
Device Sequence Number3055667
Product Code JEY
UDI-Device Identifier34546540602573
UDI-Public34546540602573
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K022185
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number50-20708
Device Catalogue Number50-20708
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/13/2020
Supplement Date Received by Manufacturer08/13/2020
Initial Report FDA Received Date09/08/2020
Supplement Report FDA Received Date12/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;